# SDR MALA080072

- Difficulty date: May 5, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 21,214 hours, 23,556 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR TAB T/E DAMAGED 8 INCH FROM INBOARD ENGINE.  LT ELEVATOR TT T/E INBOARD REPAIRED WITHIN LIMITS OF SRM 51-70-51 AND REPAIRED IAW EO S51029 ELEVATOR STATIC BALANCE C/OUT AS PER 51-60-00.
